MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained for one patient sample when processed on an advia centaur cp analyzer.The initial elevated result was reported to the physician and was questioned.The same sample was reprocessed on the original analyzer and obtained a lower result.The lower result was considered correct since it matched the clinical history of the patient and was issued on the corrected report to the physician.For troubleshooting purposes, a new sample was drawn from the patient and tested on an alternate advia centaur xp instrument and obtained a similar lower result.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated thcg result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained for one patient sample when processed on an advia centaur cp analyzer.Quality control (qc) recovered within the laboratory established ranges prior to patient sample testing.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse inspected the analyzer, reviewed data and error log, replaced the blue and grey tubing, wash block and rinse block assembly and performed realignment of the probes.The cse performed precision study with qc and patient samples, which recovered acceptably.Siemens further evaluated the event and determined that issues with cuvette washing could potentially lead to falsely elevated thcg result.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21907543
Report Number2432235-2025-00121
Device Sequence Number8728998
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale